Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1986, Volume 31, Issue 3, Pages 451–466 (Mi tvp1637)  

This article is cited in 48 scientific papers (total in 49 papers)

Some problems of nonparametric estimation in the Gaussian white noise

I. A. Ibragimov, A. S. Nemirovskii, R. Z. Has'minskii
Received: 24.10.1984
English version:
Theory of Probability and its Applications, 1987, Volume 31, Issue 3, Pages 391–406
DOI: https://doi.org/10.1137/1131054
Bibliographic databases:
Language: Russian
Citation: I. A. Ibragimov, A. S. Nemirovskii, R. Z. Has'minskii, “Some problems of nonparametric estimation in the Gaussian white noise”, Teor. Veroyatnost. i Primenen., 31:3 (1986), 451–466; Theory Probab. Appl., 31:3 (1987), 391–406
Citation in format AMSBIB
\Bibitem{IbrNemKha86}
\by I.~A.~Ibragimov, A.~S.~Nemirovskii, R.~Z.~Has'minskii
\paper Some problems of nonparametric estimation in the Gaussian white noise
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 3
\pages 451--466
\mathnet{http://mi.mathnet.ru/tvp1637}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=866866}
\zmath{https://zbmath.org/?q=an:0623.62028}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 3
\pages 391--406
\crossref{https://doi.org/10.1137/1131054}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987J021500002}
Linking options:
  • https://www.mathnet.ru/eng/tvp1637
  • https://www.mathnet.ru/eng/tvp/v31/i3/p451
  • This publication is cited in the following 49 articles:
    1. Vladimir Koltchinskii, “Estimation of smooth functionals of covariance operators: Jackknife bias reduction and bounds in terms of effective rank”, Ann. Inst. H. Poincaré Probab. Statist., 61:1 (2025)  crossref
    2. A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Vladimir Koltchinskii, Martin Wahl, Progress in Probability, 80, High Dimensional Probability IX, 2023, 393  crossref
    4. Vladimir Koltchinskii, “Estimation of smooth functionals in high-dimensional models: Bootstrap chains and Gaussian approximation”, Ann. Statist., 50:4 (2022)  crossref
    5. Cong Ma, Banghua Zhu, Jiantao Jiao, Martin J. Wainwright, “Minimax Off-Policy Evaluation for Multi-Armed Bandits”, IEEE Trans. Inform. Theory, 68:8 (2022), 5314  crossref
    6. Vladimir Koltchinskii, Mayya Zhilova, “Efficient estimation of smooth functionals in Gaussian shift models”, Ann. Inst. H. Poincaré Probab. Statist., 57:1 (2021)  crossref
    7. Vladimir Koltchinskii, Mayya Zhilova, “Estimation of smooth functionals in normal models: Bias reduction and asymptotic efficiency”, Ann. Statist., 49:5 (2021)  crossref
    8. Vladimir Koltchinskii, Mayya Zhilova, “Estimation of Smooth Functionals of Location Parameter in Gaussian and Poincaré Random Shift Models”, Sankhya A, 83:2 (2021), 569  crossref
    9. Anatoli Juditsky, Arkadi Nemirovski, “Estimating linear and quadratic forms via indirect observations”, Bernoulli, 26:4 (2020)  crossref
    10. Yanjun Han, Jiantao Jiao, Tsachy Weissman, Yihong Wu, “Optimal rates of entropy estimation over Lipschitz balls”, Ann. Statist., 48:6 (2020)  crossref
    11. Yihong Wu, Pengkun Yang, “Chebyshev polynomials, moment matching, and optimal estimation of the unseen”, Ann. Statist., 47:2 (2019)  crossref
    12. I. A. Ibragimov, “On estimation of functions of a parameter observed in Gaussian noise”, J. Math. Sci. (N. Y.), 238:4 (2019), 463–470  mathnet  crossref
    13. Benedetta Tondi, Pedro Comesana-Alfaro, Fernando Perez-Gonzalez, Mauro Barni, “Smart Detection of Line-Search Oracle Attacks”, IEEE Trans.Inform.Forensic Secur., 12:3 (2017), 588  crossref
    14. Yihong Wu, Pengkun Yang, “Minimax Rates of Entropy Estimation on Large Alphabets via Best Polynomial Approximation”, IEEE Trans. Inform. Theory, 62:6 (2016), 3702  crossref
    15. Yihong Wu, Pengkun Yang, 2015 IEEE International Symposium on Information Theory (ISIT), 2015, 824  crossref
    16. Jianqing Fan, Philippe Rigollet, Weichen Wang, “Estimation of functionals of sparse covariance matrices”, Ann. Statist., 43:6 (2015)  crossref
    17. Jiantao Jiao, Kartik Venkat, Yanjun Han, Tsachy Weissman, “Minimax Estimation of Functionals of Discrete Distributions”, IEEE Trans. Inform. Theory, 61:5 (2015), 2835  crossref
    18. Cai T.T., “Minimax and Adaptive Inference in Nonparametric Function Estimation”, Stat. Sci., 27:1 (2012), 31–50  crossref  isi
    19. Luo Z.M., Kim P.T., Kim T.Y., Koo J.Y., “Deconvolution on the Euclidean motion group SE(3)”, Inverse Problems, 27:3 (2011), 035014  crossref  zmath  isi
    20. Butucea C. Meziani K., “Quadratic Functional Estimation in Inverse Problems”, Stat. Methodol., 8:1, SI (2011), 31–41  crossref  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:473
    Full-text PDF :204
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025